For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 968-980                                                                DOI:10.11948/2016063
Exact traveling wave solutions and bifurcations for the Dullin-Gottwald-Holm equation
Weiqin Yu,Na Li,Fangqi Chen,Shouwei Zhao
Keywords:Dullin-Gottwald-Holm equation, bifurcation, solitary wave solution, periodic wave solution, breaking loop wave solution.
Abstract:
      Utilizing the methods of dynamical system theory, the Dullin-Gottwald-Holm equation is studied in this paper. The dynamical behaviors of the traveling wave solutions and their bifurcations are presented in different parameter regions. Furthermore, the exact explicit forms of all possible bounded solutions, such as solitary wave solutions, periodic wave solutions and breaking loop wave solutions are obtained.
PDF      Download reader